# SDR USAA2011051991909

- Difficulty date: April 3, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 1623
- Condition: Damaged
- Location: Door
- Part time: 51,784 hours, 21,895 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - DURING AN OPERATIONAL TEST OF THE DAMPING WAS FOUND A HARD IMPACT BETWEEN SLIDERS & PASSENGER / CREW DOOR 842.  REPLACED THE DOOR DAMPER & EMERGENCY OPERATION CYLINDER AT PASSENGER / CREW DOOR 842 IAW A320 AMM 52-13-14-400-001-0.
